# SDR UPS01835629

- Difficulty date: April 18, 2001
- Submitted: April 20, 2001
- Operation: Air carrier
- Aircraft: N818UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46108
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW-PREFLIGHT MULTIPLE SMOKE DETECTORS INOP IN PIT 34. R&R BATT CLEARED DEFERRAL
